Attainable forms of intermediate dimensions
Keywords:
Hausdorff dimension, box dimension, intermediate dimensions, Moran setAbstract
The intermediate dimensions are a family of dimensions which interpolate between the Hausdorff and box dimensions of sets. We prove a necessary and sufficient condition for a given function
How to Cite
Banaji, A., & Rutar, A. (2022). Attainable forms of intermediate dimensions. Annales Fennici Mathematici, 47(2), 939–960. https://doi.org/10.54330/afm.120529
Copyright (c) 2022 Annales Fennici Mathematici

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.